# SDR UPS97824048

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Lt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING LWR L/E SKIN JUST INBD OF THE NR 1 PYLON HAS HEAVY EXFOLIATION CORROSION, AREA WAS PREVIOUSLY REWORKED.  REPAIRED IAW SRM ADDN DC8-5720-4087.
